Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having severe pain in back of head, metallic taste in mouth and painful diarrhoea. What to do?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have been having severe pain to ride side of the back of my head and have a metallic taste in mouth. And I'm not.sure their is a connection but my Bowel movements have been painful and diarrhea. Fatty mucous and stringy in consistency. I often go days without a bm.
Posted Sun, 2 Sep 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 3 hours later
Thanks for posting your query.
You should consult with physician and go for following investigation: Complete blood count, widal test, stool examination, ultrasound imaging and CT scan head, if required.
You may have enteric fever (Typhoid fever) as symptoms mentioned by you: metallic taste in mouth with abdominal upset. In typhoid fever, patient may have headache, myalgia, malaise, weakness, jaundice and other symptoms.
You should take complete antibiotic course.
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor